Newest Members
rhyoung, Jefferson22, OxfordArms, Anony_mous, Drew6991x
12367 Registered Users
Today's Birthdays
rpalm06 (46)
Who's Online
1 registered (traveler), 14 Guests and 4 Spiders online.
Key: Admin, Global Mod, Mod
Forum Stats
12367 Members
74 Forums
63557 Topics
444034 Posts

Max Online: 418 @ 07/02/12 07:29 AM
Twitter
Topic Options
#455907 - 12/03/13 09:02 PM Med Head
bey Offline


Registered: 01/28/10
Posts: 205
Loc: canada
My brain is pickled
In a brine of psych meds
And hospital beds

A short stay on
9 North
Long enough to get safe
Sane
And well medicated

The worst part is the static
It creates in my head
A deafening silence
Radio fuzz
Blotting out stanzas
And squashing prose before it hits consciousness
Let alone paper

Life becomes ziprasidone wishes
And ambien dreams

Take 3 times daily with food
Take before bed on a full stomach
Take IM
Take 2 pills 2 times daily on an empty stomach
As needed
As directed
As if your life depended on it

Little pill boxes and bottles
Line my counter top
Fill up drawers
And fill my head with
The softest of cotton

It keeps me safe, sure
Gives me a soft place to rest my brain
You can't hurt yourself on these padded walls
The silence is enough to make me scream

But even if I did
I wouldn't hear it

Top
#455929 - 12/03/13 11:52 PM Re: Med Head [Re: bey]
Shyshark Offline


Registered: 10/30/12
Posts: 412
Loc: Canada
I hear you.

((( bey )))

My drawers overflow with bottles and needles too.

Take this ...
and some of that ...
no ... wait ...
this wasn't right so take more of that
and here's something else ...
um ...
no ... maybe this was right after all ...
so stop that.
Here's something new.
Try it.
...
and double that to 200mg X 3 daily
no special dietary requirements ...
Take only on Monday, Wednesday and Friday ...
and if there are more than 29 days in the month
don't take it on the last Friday.

Warning ...
One or all or a combination of 2 or more of these medications
may cause brain cramps and Linda Blair diarrhea ...
and probable insanity.
_________________________
Experience is a brutal teacher.

Top
#455989 - 12/04/13 09:45 AM Re: Med Head [Re: bey]
bey Offline


Registered: 01/28/10
Posts: 205
Loc: canada
right now its like being between a rock and a hard place
or a crazy place and a crazy place
no meds = psych wards and crazy
meds = laying on the couch feeling nothing
which makes me crazy

i know i can't get better
not really better
on so many really heavy meds
i can't process stuff
and i can't deal with stuff
all i can do is sit and stare
and half think
and half live

but without them i am not safe

its a hard thing to admit
but there it is

i cannot deal with life without them
and i can't live my life with them

at least today i can't

Top
#456002 - 12/04/13 11:18 AM Re: Med Head [Re: bey]
Tanis2105 Offline
Member
MaleSurvivor

Registered: 10/16/10
Posts: 47
Loc: SW Florida
(((BEY)))

I hear and understand you 100% I too feel like my life at times is nothing more than medications at times, can't function on them like I want to but life can be hell without. Take with food but half the meds make you not hungry but without food they upset the stomach (at least Ziprasidone does on me) Stick with it trust your Doctor's they will get it right and you will see your mind and soul will sync. I know it seems like at times the pills are our meals or we rattle when we walk but smile and believe you will get better and you're not alone. Take care and stay strong.

Kevin
_________________________
http://www.youtube.com/watch?v=YsnCq24hu9w

Top
#456003 - 12/04/13 11:20 AM Re: Med Head [Re: bey]
Tanis2105 Offline
Member
MaleSurvivor

Registered: 10/16/10
Posts: 47
Loc: SW Florida
Brey
forgot to say loved the poem well written and keep it up.

Kevin
_________________________
http://www.youtube.com/watch?v=YsnCq24hu9w

Top
#456004 - 12/04/13 11:40 AM Re: Med Head [Re: bey]
Shyshark Offline


Registered: 10/30/12
Posts: 412
Loc: Canada
I'm running out the door to yet another doctor's appointment ...
physical problems that are deeply impacting my emotional health.
In the short term I expect that my Lamotrigine will have to be increased
to help me cope ... and if it does not go well ...
I fear the re-introduction of Lithium.
I will talk to you as soon as I get home.
Ge gentle with yourself my friend.
You are not alone with this.

((( bey )))
_________________________
Experience is a brutal teacher.

Top


Moderator:  ModTeam, Publius 

I agree that my access and use of the MaleSurvivor discussion forums and chat room is subject to the terms of this Agreement. AND the sole discretion of MaleSurvivor.
I agree that my use of MaleSurvivor resources are AT-WILL, and that my posting privileges may be terminated at any time, and for any reason by MaleSurvivor.